MAUDE Adverse Event Report: TORNIER INC LATITUDE ULNAR STEM 75 MMMEDIUM LEFT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED

TORNIER INC LATITUDE ULNAR STEM 75 MMMEDIUM LEFT; PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Catalog Number 0030121
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screw that connects the latitude ulnar cap implant to the latitude ulnar stem implant disassociated and therefore patient will require a revision surgery.
 
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event can be confirmed based a review of the provided x-ray by the medical expert the device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.Upon further investigation of the x-rays, healthcare professionals opined that- "the x-ray confirms the described event of disassembly of the locking screw that holds the ulnar cap in place.Because of a lack of clinical information, i am unable to provide statements about the patient, the procedure and/or the device in relation to cause of the failure.¿ more detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.

Brand Name
LATITUDE ULNAR STEM 75 MMMEDIUM LEFT
Common Device Name
PROSTHESIS, ELBOW, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19620147
Report Number0001649390-2024-00286
Device Sequence Number8084652
Product Code JDB
UDI-Device Identifier00846832002580
UDI-Public00846832002580
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K100562
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number0030121
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/30/2024
Supplement Date Received by Manufacturer08/07/2024
Initial Report FDA Received Date06/26/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown